Pure Logic with Branched Quantifiers


Authors
Marcin Mostowski
Jagiellonian University
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.19890350106
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,283
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

The Incompleteness Theorems.Craig Smorynski - 1977 - In Jon Barwise (ed.), Handbook of Mathematical Logic. North-Holland. pp. 821 -- 865.
Infinistic Methods.L. Henkin - 1961 - Pergamon Press.

Add more references

Citations of this work BETA

Decidability Problems in Languages with Henkin Quantifiers.Michał Krynicki & Marcin Mostowski - 1992 - Annals of Pure and Applied Logic 58 (2):149-172.

Add more citations

Similar books and articles

Pure Logic with Branched Quantifiers.Marcin Mostowski - 1989 - Mathematical Logic Quarterly 35 (1):45-48.
Decidability Problems in Languages with Henkin Quantifiers.Michał Krynicki & Marcin Mostowski - 1992 - Annals of Pure and Applied Logic 58 (2):149-172.
Pure Second-Order Logic with Second-Order Identity.Alexander Paseau - 2010 - Notre Dame Journal of Formal Logic 51 (3):351-360.
Operators on Branched Quantifiers.Mark A. Brown - 1995 - In M. Krynicki, M. Mostowski & L. Szczerba (eds.), Quantifiers: Logics, Models and Computation. Kluwer Academic Publishers. pp. 21--61.
Henkin Quantifiers and Complete Problems.Andreas Blass & Yuri Gurevich - 1986 - Annals of Pure and Applied Logic 32 (1):1--16.
Provability Logics with Quantifiers on Proofs.Rostislav E. Yavorsky - 2001 - Annals of Pure and Applied Logic 113 (1-3):373-387.
Generalized Quantifiers in Dependence Logic.Fredrik Engström - 2012 - Journal of Logic, Language and Information 21 (3):299-324.
On Second-Order Generalized Quantifiers and Finite Structures.Anders Andersson - 2002 - Annals of Pure and Applied Logic 115 (1--3):1--32.
Ambigous Quantifiers.M. Krynicki & M. Mostowski - 1999 - In E. Orłowska (ed.), Logic at Work. Heidelberg. pp. 548--565.
Self-Commuting Quantifiers.Dag Westerståhl - 1996 - Journal of Symbolic Logic 61 (1):212-224.

Analytics

Added to PP index
2015-12-02

Total views
24 ( #394,497 of 2,290,789 )

Recent downloads (6 months)
2 ( #582,435 of 2,290,789 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature